# SDR FDEA201907121536

- Difficulty date: July 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,878 hours, 27,550 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED "GEAR DISAGREE" EICAS WHEN THE GEAR WAS RAISED. THE EICAS REMAINED ON FOR APPROXIMATLEY 4 SEC. ALL OTHER INDICATIONS WERE NORMAL. PSEU BITE PERFORMED NO FAULT FOUND ALSO HISTORY FAULT NO FOUND. IAW FIM 32-09 REF. WRI 32-30/2016 FOR FINDING AND REPLACEMENT OF LEFT MAIN GEAR DOOR ACTUATOR. AFTER TOWING A/C TO ANOTHER POSITION A/C JACKED IAW. AMM 07-11-01-2 AND CONTINUED T/S PER FIM 32-30 TASK 814. NO FAULTS FOUND. LEFT HYDRAULIC SYSTEM PRESSURISED WITH GROUND HYDRAULIC CART IAW. AMM 29-11-00-2 AND PERFORMED GEAR SWING IAW. AMM 32-32-00-5 FOR MAIN GEAR AND AMM 32-34-00-5 FOR NOSE GEAR. CYCLED GEAR 3 TIMES AND ALL TEST PASSED AND NO FAULTS OR EICAS MESSAGES APPEARED. A/C PUT BACK TO NORMAL CONDITION AND REACTIVATED FLIGHT MODE IAW AMM 32-09-02/201. A/C OK FOR SERVICE.
